# SDR IPXA2023031091731

- Difficulty date: February 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 23,813 hours, 15,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N1024116
- Part serial: NSN
- Condition: Dented
- Location: Sta 660 Str23/27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* FWD CARGO PIT FRAME 680 RH BETWEEN STR 23 TO STR 27 HAS AN EXISTING REPAIR WITH DENTREPAIRED PER UPS RCD 267664 - SRM 53-00-07-2R-5 DETAIL I.
